Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe hair loss. Prescribed finax, follihair, tugain solution. Side effects of medication?

hello sir, I m 24yrs old , male , i have hair lose from last 4yrs . today i consulate with the Dr. He given the below list of medicine, for 3months 1. Finax ( finasteride tablets 1mg) 2. Follihair (new) ( Biotin , amino acid , Vitamins, minerals & natural extracts) 3. Tugain soln (Minoxdil topical soln USP 5% MFG-cipla). 4. Almond drops hair Oil (bajaj vitamin -E) Plz, tell me any side effects for above
Asked On : Mon, 7 Jan 2013
Answers:  2 Views:  1054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello dear, the treatment prescribed to u is good. only thing is it ll take bit time to show some responce. side effect of finesteride is impotency, but that is transient. dont worry it wont effect much. while tugain can cause local irritation, but even that is mild. so u can use these medications without much worry. thank u
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Prabha Singh's  Response
Follihair is safe as it is nutritional supplement, tugain - minoxidil is also used for hypertension as it lowers blood pressure but in abnormal BP cases, then topical scalp application doesn't let it go too much into systemic blood circulation, so it's safe. Finax or finasteride works through testosterone and one may get literature on net that it decreases potency or other sex characters but at the dose of 1 mg , these side effects are not observed in studies even after continuous use for more than 1 yrs. so go ahead with the treatment - its the standard treatment protocol for male pattern baldness. Although u need to use it continuously for persistent results.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor